BibTeX record journals/aaecc/BachmairGW94

download as .bib file

@article{DBLP:journals/aaecc/BachmairGW94,
  author    = {Leo Bachmair and
               Harald Ganzinger and
               Uwe Waldmann},
  title     = {Refutational Theorem Proving for Hierarchic First-Order Theories},
  journal   = {Appl. Algebra Eng. Commun. Comput.},
  volume    = {5},
  pages     = {193--212},
  year      = {1994},
  url       = {https://doi.org/10.1007/BF01190829},
  doi       = {10.1007/BF01190829},
  timestamp = {Thu, 18 May 2017 09:50:54 +0200},
  biburl    = {https://dblp.org/rec/journals/aaecc/BachmairGW94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics